Print this page    •   Back to Web version of article

No Medication Is Without Side Effects (Video)
October 3, 2011

By Aaron Laxton

Posted: April 2013

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series.

I have made many videos concerning Atripla, the medication that I take for HIV. Any medication on the market has side effects, just as Atripla does; but after a few weeks they should subside for the most part. The most important thing to consider if you are thinking about starting medications is what you and your doctor have talked about, and whatever research you have done. I would recommend Atripla to anyone thinking about starting medication.




This article was provided by TheBody.com. You can find this article online by typing this address into your Web browser:
http://www.thebody.com/content/71304/no-medication-is-without-side-effects-video.html

General Disclaimer: TheBody.com is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through TheBody.com should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem, consult your health care provider.